# SDR ABXA20160928157

- Difficulty date: September 28, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 145T8617
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE AT THE AFT LEFT CORNER OF THE INNER KEEL BEAM AREA ACCESSED THRU PANEL 139FZ. REMOVED CORROSION ON SUPPORT ANGLE WITHIN ALLOWABLE DAMAGE LIMITS OF SRM 53-50-12 FIGURE 101 DETAIL II AND TALE I. REMOVED .010 OF MATERIAL, ORIGINAL THICKNESS .160. TREATED AND PRIMED AREA IN ACCORDANCE WITH AMM 51-21-04, 51-21-10. AIRCRAFT WAS GROUNDED.
